# SDR CA971216050

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 2436 · DC Regulator
- Part: Voltage Regulatr
- Part number: 153912
- Condition: Failed
- Location: Rt Dc Sys
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, RIGHT HAND DC GENERATOR WENT OFF-LINE AND COULD NOT BE RESET.  MAINTENANCE INVESTIGATION REVEALED THAT VOLTAGE REGULATOR WAS REGULATING AT A HIGH VOLTAGE RATE AND COULD NOT BE ADJUSTED.  THIS RESULTED IN NR 1 DC GENERATOR TAKING MOST OF THE LOAD AND KICKING NR 2 GENERATOR OFF-LINE.  DEFECTIVE VOLTAGE REGULATOR WAS REPLACED.
